MathSciNet Relay Station
MathSciNet bibliographic data
MR832061 (87g:53058) 53C20
Bérard-Bergery, Lionel Quelques exemples de variétés riemanniennes complètes non compactes à courbure de Ricci positive. (French) [Some examples of noncompact complete Riemannian manifolds with positive Ricci curvature] C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), no. 4, 159–161.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement